So I typically run 1-2 cycles per year … as I’m on doctor prescribed TRT (200 mgs) test cyp per week and well as 3.5 ius GH per day. This run was going to be be 300 test cyp / 300 NNP per week, .5 mg pharam grade arimidex per day. After week 4 my estrogen when nuts! Tender nipples, pea sized enlargement, some water retention. Frustrated because this is a first in 20 years these issues ever presented themselves. Dropped the NNP and ran 2.5 of letro for the past week and all sides have nearly diminished… so question, anyone have these issues with NNP on a relatively low dose? Never had issue on nandrolone decanoate in the past… could it be the shorter ester? Bummed and back to the drawing board for a December.
Is this the first time you have ran hgh and nandrolone together?
That doesn’t really make sense because it would have affected your progesterone levels and letrozole cleared the issue.
I would test the product and make sure that you are taking what you believe that you are taking.
Possibly bad adex?
Interesting. I’ve been on/ off GH for several years. I don’t believe I ran them (deca / GH / test) together. Arimdex is from my doctor (compounding pharmacy)… assuming legit. Now that has me thinking, did the gyno issues simply alleviate due to the abandoning the use of NNP…not necessary the letro usage…
Maybe … just had my bloodwork done before my cycle start… insurance covers 4 per year on trt…but was bloated, sex drive was low, beginning gyno lumps … the typical high estrogen symptoms … only other time this happened was 6 years ago on 500 mgs of sustanon per week and 300 of tren ethanate per week… last time I ever ran a high dosage cycle because side were so bad. Just never expected from a moderate dosage cycle … maybe my age, 45 this year… but my bloodwork is always perfect … test levels 750-900 on 200 mgs per week… all corresponding numbers are perfect as well.
I’d put my finger on prolactin levels high vs high estrogen levels…
Which is why the armidex didn’t work…
This preliminary study suggests that anastrozole has no inhibitory effect on PRL secretion in metastatic breast cancer and that the evidence of abnormally elevated concentrations of PRL prior to therapy is generally associated with a lack of efficacy.”
Also, check this site out…
Not entirely sure if the links are allowed…
Its so hard to tell lol
I had a very similar situation when I first ran the MHN and I couldn’t figure out why I couldn’t control the estrogen side effects. I finally realized that it was the progesterone and caber took care of it quickly. Im not sure if the mhn just caused it but I was also running hgh at the time so I was extremely frustrated trying to figure it out lol
Maybe estrogen maybe progesterone but it can get hard to tell sometimes because it is basically all the same side effects. Unless your nips start leaking then im saying definitely prolactin lol
Im glad that you got it cleared up and that you were prepared for it
Your good as long as they are reference links
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.